Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On numerically Gorenstein quasi-simple elliptic singularities with $ {\bf C}\sp *$-action


Author: Tadashi Tomaru
Journal: Proc. Amer. Math. Soc. 120 (1994), 67-71
MSC: Primary 14J17; Secondary 32S25
MathSciNet review: 1179594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ (X,x)$ be a numerically Gorenstein elliptic singularity with $ {\mathbb{C}^{\ast}}$-action and $ \pi :(\tilde X,A) \to (X,x)$ the minimal good resolution. Assume that the central curve of $ \pi $ is an elliptic curve. We will determine the configuration of the w.d. graph (weighted dual graph) of $ A$ and obtain a condition for $ (X,x)$ to be a maximally elliptic singularity in the sense of Yau.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J17, 32S25

Retrieve articles in all journals with MSC: 14J17, 32S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1179594-4
PII: S 0002-9939(1994)1179594-4
Article copyright: © Copyright 1994 American Mathematical Society